# SDR 20001214SH025

- Difficulty date: November 20, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N6509N
- Make and model: Cessna T210N
- Aircraft serial: 21063113
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: C12326242
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, MECHANIC FOUND REINFORCEMENT BRACKET LOCATED CENTER AFT ON HORIZONTAL STABILIZER WAS CRACKED.  POSSIBLE CAUSE, MOVING AIRCRAFT VIA HORIZONTAL STABILIZER AND NOT WITH TOW POINTS.  INSTALLED NEW AND IMPROVED BRACKETS PER SEB00-10.  (X)
